# SDR DXTA2011110304770

- Difficulty date: November 1, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N962QS
- Make and model: Cessna 750
- Aircraft serial: 7500126
- Aircraft time: 10,292 hours, 6,262 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Dragging
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT BRAKE DRAGGING WHEN APPLIED.  PERFORMED POWER BRAKE AND ANTISKID SYS BLEEDING IAW AMM 32-42-00.  OPS AND LEAK CHECKED GOOD.  PERFORM POWER BRAKE SYS FUNCTIONAL TEST.  FOUND TO BE WITHIN LIMITS IAW AMM 32-42-00.  PERFORM ANTISKID SYS FUNCTIONAL TEST.  FOUND TO BE WITHIN LIMITS IAW 32-42-00.  SERVICED LT HYD RESERVOIR IAW AMM 12-10-15. CHECKED ALL TIRES PSI AND SERVICED IAW AMM 12-10-30. OPS AND LEAK CHECK GOOD UPON TAXI AND BRAKE RIDE MX NOTIFIED.  NO FURTHER ACTION REQUIRED.
